| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Skin Tears (2516)
| Date of Event |
09/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Retroauricular wound healing disorder with inflammation.Implant was partially exposed.The implant was moved back into the implant bed.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the removal surgery.According to the information received from the field the recipient underwent a revision surgery due to an extrusion of the device caused by a post operative wound healing disorder and inflammation.A review of the device_s sterilization records shows that the device has been subject to a valid sterilization process, thus no available information points to the implant being the source of the reported issue.However, the presence of the device might have contributed to its subsequent development.After the revision surgery it was discovered that the electrode array was pulled out of cochlea during the wound cleaning and re-positioning surgery.During the second revision surgery the electrode array was inadvertently misplaced in the semicircular canal.Therefore, the device was explanted.This is a final report.
Event or Problem Description
Retroauricular wound healing disorder with inflammation starting in (b)(6) 2025.Implant is partially exposed.During revision surgery the implant was moved back into the implant bed, however, the electrode array was inadvertently pulled out of the cochlea, thus another revision surgery was scheduled.During the second revision surgery the electrode was misplaced in the semicircular canal.Eventually the user has been reimplanted.